# SDR ASMF200412005

- Difficulty date: December 17, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N1075T
- Make and model: Doug DC-9-87
- Aircraft serial: 49724
- Aircraft time: 38,979 hours, 21,676 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ARRIVED WITH CAPTAIN REPORT AFTER TAKEOFF THE THREE LANDING GEAR RED LIGHTS AND AUDIBLE ALARM TURNED ON.  ABNORMAL PROCEDURE WAS PERFORMED AND LIGHTS AND ALARM TURNED OFF.  AIRCRAFT WAS SENT TO THE HANGAR,  SWITCHES S-319 AND S1-89 WERE REPLACED IAW MM 32-61-00 AND TESTED IAW MM 32-30-00, ALL CORRECT.
